All over itchy body

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

itchyone
New Member


Date Joined Oct 2007
Total Posts : 4
   Posted 10/23/2007 7:13 AM (GMT -7)   
I have an all over itchy body, top to bottom...using Lotrel/Lipitor, my doctor suggests its the Lotrel and put me on Exforge 10MG.  When the itching occurs, I take allegra and it goes away usually 24 hours...then it comes back again....so what is going on?  Is this a skin allergy?  Any help would be appreciated...

andrew1948
Regular Member


Date Joined Sep 2007
Total Posts : 97
   Posted 10/23/2007 8:07 AM (GMT -7)   
itchyone: Sounds if you are having a reaction to something. Could be your meds or possible food allergy.

How long have you been taking the Lotrel/lipitor? Is this just something that started suddenly or been going on for a while?
successful with herbal, vitamins and minerals


itchyone
New Member


Date Joined Oct 2007
Total Posts : 4
   Posted 10/23/2007 8:09 AM (GMT -7)   
I am Andrew as well...has been happening for 6 months or so...very anoying...the allegra seems to take the edge off...what have you done?

itchyone
New Member


Date Joined Oct 2007
Total Posts : 4
   Posted 10/23/2007 8:10 AM (GMT -7)   
I also thought it may be food allergy too

Red_34
Forum Moderator


Date Joined Apr 2004
Total Posts : 23423
   Posted 10/23/2007 9:06 AM (GMT -7)   
Hi and welcome to Healingwell :) It sounds like an allergic reaction to me too. Have you had any allergy testing done? Does the increased itching correspond to anything you ate? I know that when I eat hazel nuts I get that all over body itch and it does drive you batty doesn't it?? If it is food one thing you can try is to keep a food diary. Write down everything you eat and if you have a reaction, what they are and how long it took. This might help you pinpoint a common culprit if it is food related. By recording everything, I mean everything even if it's a stick of gum. Just remember that allergic reactions from food can occur spontaneously to a few hours later.
 @--->--SHERRY--<---@
Left sided Uc -'92 - Colazal, Canasa, 6mp, Prilosec, Biotin, Forvia
Allergies - Singulair, Allegra, Astelin(got the script - just haven't tried it yet!)
Secondary Reynauds Syndrome - '04 - Norvasc
Fibromyalgia - '06 
PLEASE HELP HEALINGWELL CONTINUE TO HELP OTHERS BY CLICKING HERE: DONATE
@--->--Moderator for Allergies/Asthma and Co-moderator for UC--<---@
 
 
 
 

 
 


itchyone
New Member


Date Joined Oct 2007
Total Posts : 4
   Posted 10/23/2007 9:10 AM (GMT -7)   
wow good info...I will have to take notice in what I am eating...many thanks...

dragonfly137927
Veteran Member


Date Joined Sep 2006
Total Posts : 2527
   Posted 10/24/2007 4:27 PM (GMT -7)   
I had that reaction with Lexapro a few years back and I was on Prednisone at the time for a crohn's disease flare and I was still itchy all over for a few hours after taking lexapro. I can't imagine what the reaction would have been had I not been on high doses (probably 40mg at least) of pred
Dx with Crohn's 1987, symptoms as early as 1984.
Temp iliostomy February 2007, reversed June 2007, Ovarian cysts, migraines, allergies (incl food allergies) , oral allergy syndrome (diff than true food allergies), Asthma, Gall Bladder removed 1999, Inguenal hernia 1987
 
 
 

New Topic Post Reply Printable Version
Forum Information
Currently it is Thursday, December 08, 2016 11:19 AM (GMT -7)
There are a total of 2,734,776 posts in 301,246 threads.
View Active Threads


Who's Online
This forum has 151352 registered members. Please welcome our newest member, dillon91750.
318 Guest(s), 12 Registered Member(s) are currently online.  Details
ShutterGy, Hol1979, TOOTY, Dc28, tickcheckguy, Tony Crispino, Girlie, blksteeda, Old Mike, goldengoose, sam12, bdavis


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer